MAUDE Adverse Event Report: STRYKER GMBH U-BLADE SET, TI GAMMA3® Ø10.5X80MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH U-BLADE SET, TI GAMMA3® Ø10.5X80MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 30660080S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); Perforation (2001); Limb Fracture (4518); Implant Pain (4561)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "a patient who had undergone internal fixation with a long gamma nail 3 years earlier had shown bony fusion, but when he/she felt pain and a femoral neck fracture and osteonecrosis were found.The lag screw had been penetrated to the pelvis, but because of his/her advanced age, the surgeon chose to have the replacement with only a bipolar.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
U-BLADE SET, TI GAMMA3® Ø10.5X80MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18917218
Report Number0009610622-2024-00101
Device Sequence Number17865726
Product Code HSB
UDI-Device Identifier04546540595966
UDI-Public04546540595966
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2026
Device Catalogue Number30660080S
Device Lot NumberK0C5D5F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight48 KG